Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 18, 2021, 11:27 PM EDT for Trimble County, Kentucky; Jefferson County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2021, 11:27 PM EDT (03:27 UTC)
- Expired
- Jun 19, 2021, 12:00 AM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, IN, Trimble County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:09 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2257 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 17.6
The text
As transmitted.
360
WUUS53 KLMK 190327
SVRLMK
INC077-KYC223-190400-
/O.NEW.KLMK.SV.W.0054.210619T0327Z-210619T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1127 PM EDT Fri Jun 18 2021
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Jefferson County in south central Indiana...
Northwestern Trimble County in central Kentucky...
* Until midnight EDT.
* At 1127 PM EDT, a severe thunderstorm was located 10 miles south of
Vernon, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Madison around 1145 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3883 8520 3882 8520 3874 8529 3874 8533
3872 8532 3863 8542 3882 8567 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3891 8547
TIME...MOT...LOC 0327Z 305DEG 27KT 3884 8557
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
276
WWUS53 KLMK 190347
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1147 PM EDT Fri Jun 18 2021
INC077-KYC223-190400-
/O.CON.KLMK.SV.W.0054.000000T0000Z-210619T0400Z/
Jefferson IN-Trimble KY-
1147 PM EDT Fri Jun 18 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR JEFFERSON AND NORTHWESTERN TRIMBLE COUNTIES...
At 1147 PM EDT, a severe thunderstorm was located over Madison,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3883 8520 3882 8520 3874 8529 3874 8533
3872 8532 3863 8542 3882 8567 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3891 8547
TIME...MOT...LOC 0347Z 305DEG 27KT 3875 8541
HAIL...0.75IN
WIND...60MPH
$$
SCHOETTMER466
WWUS53 KLMK 190401
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1201 AM EDT Sat Jun 19 2021
INC077-KYC223-190411-
/O.EXP.KLMK.SV.W.0054.000000T0000Z-210619T0400Z/
Jefferson IN-Trimble KY-
1201 AM EDT Sat Jun 19 2021
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND NORTHWESTERN
TRIMBLE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
south central Indiana...and central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3883 8520 3882 8520 3874 8529 3874 8533
3872 8532 3863 8542 3882 8567 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3891 8547
TIME...MOT...LOC 0401Z 305DEG 27KT 3870 8531
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:37 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 18, 9:37 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Louisville KY 937 PM EDT Fri Jun 18 2021 .Mesoscale Update... Issued at 937 PM EDT Fri Jun 18 2021 An axis of 2000-3000 J/KG of CAPE still resides along and north of the I-64 corridor this evening, with explosive convection ongoing across south central IN into SW Ohio. Initial supercellular structures are transitioning to bowing segments as storms evolve. Of immediate concern is a cold pool dominated bowing segment coming out of the Cincinnati area and heading for our NE Bluegrass counties of Scott and Harrison. May have to warn on those if the damaging wind threat persists into our area. Of secondary concern is an isolated supercell currently over Brown, Bartholomew, and Jackson counties. This storm is heading southeast an an environment characterized by ~200 M2/S2 of effective SRH. LCL's are a little high for a more concerning tornado threat, but something that will have to be monitored as it approaches Jefferson county Indiana over the next 1 to 2 hours. SPC went with a Severe Thunderstorm Watch until 07z for our northeast CWA counties. Most confident about the severe threat in our far north and east counties in the watch, with less confidence on southward extent into the overnight. Nevertheless, the right moving supercells and/or SE moving bowing segments could carry the severe threat a bit farther south than what models had shown, hence the extra buffer area. For what it is worth, a recent AMDAR sounding showed a strong cap at 800 mb over Louisville, so don't think the threat will extend that far south, at least for the evening and first part of the overnight. Updated products already out. Will be monitoring. Previous Update... Issued at 650 PM EDT Fri Jun 18 2021 Latest mesoanalysis still shows a strongly unstable environment characterized by 3000+ J/KG of surface based CAPE along and north of I-64. However, latest AMDAR soundings all show a notable subsidence inversion around H8. This feature is expected to hold pretty steady through the evening hours, to the point that convection isn't anticipated across our CWA. It would take a pretty notable trigger to overcome the capping, and given the lack of an outflow boundary or other mesoscale feature agree with the the hi res models that we'll likely see a dry evening. Will continue to monitor just in case. After Midnight, there is enough data that suggests our NE CWA could catch the tail end of the convective complex that fires over central IN and translates southeastward. The placement of the Flash Flood Watch from day shift still looks good, but overall don't have a lot of confidence in how much rain will actually fall out of this feature. If it stays progressive doubt we'll see enough rainfall to get flash flooding, however if the southern end anchors against the deep layer flow and continues training occurs then numbers closer to the current WPC QPF may be realized. Will leave things as is at this time to see how things play out. Still think our best chance of any stronger or severe storms will arrive around or just after sunrise in our northern CWA when a convective complex drops in from the NE. Hi res models suggest that this will be a cold pool driven gusty line of storms by this point, with the main threats being widespread gusty winds/isolated damaging winds along with heavy rainfall and lightning. && .Short Term...(This evening through Saturday) Issued at 313 PM EDT Fri Jun 18 2021 Rich low-level moisture, including surface dew points in the low and mid 70s, is feeding northeastward ahead of a cold front stretching from Michigan to Kansas. This moisture is beneath an EML reaching from the central Plains to the Ohio Valley with local soundings showing large CAPE above a low level cap. Forcing ahead of the cold front and a 5H speed max over the upper Mississippi Valley have led to elevated thunderstorm development along a mesoscale boundary from northeast Illinois into northwest Indiana this afternoon. This activity is not the main show, but it is indicative of the primed atmosphere in this region for thunderstorm development. Tonight convection should increase in coverage and intensity, initially to our north, as the night goes on. Low-mid level flow will become more unidirectional with time, becoming general west-east after midnight. A potent low level jet will develop from northeast Missouri to northeast Indiana. This west-east jet should line up with the convection with thunderstorms heading east but backbuilding westward into the jet and diffluent 1000-500 thicknesses upstream. The corridor of maximum surface theta-e tonight will be from central Illinois to central Ohio, with a 850mb theta-e ridge axis over the northern half of the Ohio Valley in pool of high 850mb RH, further enhancing the idea that storms will, at least initially, move from west-to east from central Illinois through central Indiana to Ohio. 850-300mb MCS steering flow does start the evening in a WNW-ESE orientation, but overnight becomes more west-east. 0-6km bulk shear values increase to 50kt after midnight from central Illinois into central Indiana. This, plus the above, suggest a large bow echo MCS may develop and sweep from west to east (SPC SREF derecho composite is progged to be around 2). Shear and instability decrease to the south, however a strong cold pool and sharp outflow boundaries can cause this type of system to develop farther southward than the data might initially suggest, so storms are still in the forecast tonight for southern Indiana and north central Kentucky, with the best chance of the strongest storms likely between midnight and dawn. Freezing heights suggest small hail will be possible (marginally severe in the strongest updrafts). Sounding progs show that the storms may be elevated, but only slightly, so we still can't rule out some stronger gusts making it down to the surface. Another issue to consider is heavy rain. The main corridor of heavy rain will, again, be to our north...especially if backbuilding does develop. Surface dew points will be in the 70-75 degree range and precipitable water values will be over two inches. So, after coordinating with IND and ILN, will issue a Flash Flood Watch for areas from Scottsburg to New Castle. Tomorrow the synoptic surface boundary will stay well to our north, while the tropical system moving northward through Mississippi will stay well to our south. The models don't print out much convection here between these two systems. But, with a warm and slightly unstable atmosphere in place and possible outflow or differential heating boundaries from early morning convection and clouds, will continue with a low PoP. It will be another hot and muggy day with highs in the upper 80s to lower 90s and dew points of 65-70. .Long Term...(Saturday night through Friday) Issued at 257 PM EDT Fri Jun 18 2021 By Saturday night, rain showers are expected to have come to an end. Most model guidance has the quasi-stationary front to our north, over northern Indiana, keeping precipitation farther north, while the low pressure system coming out of the Gulf of Mexico keeps its associated moisture to our south. The trend is drying the CWA out through Monday. High temperatures on Sunday are expected around 90, a few degrees cooler on the eastern side of the CWA. On Monday, a deep surface low, moving east-northeast through the Great Lakes, will pull a trailing cold front through southern Indiana and central Kentucky. With the front stretching southwest to northeast as it passes through the CWA, The northwestern side of the CWA will experience precipitation earlier in the day, probably during the late morning hours. Showers will expand south and eastward in the following hours. If this timing holds, expecting a line of stronger storms and heavier precipitation to form in the late afternoon to evening hours. This line would continue to the east until out of the CWA by early Monday night. Looking at the severe weather potential, model soundings show very strong instability (over 3,000 J/kg) in the southern half of the CWA, but deep layer shear (0-6 km) is around 30 knots. DCAPE values reach around 850 J/kg, and there is some strong low level storm relative helicity at times. These values don't guarantee severe weather, but dew points in the 70s and precipitable water values over 2" in unstable environments with some forcing do cause heavy rainfall. Expect gusty winds, lightning, and heavy rainfall with the line. As the event nears, timing and details will come into better focus. This is a strong June cold front. Monday's high temperatures around 90 degrees will be reduced to the 70s on Tuesday as northerly winds keep temperatures suppressed, but on Tuesday night, high pressure quickly moves past the region. Return flow will slowly lift temperatures into the mid 80s by Friday. By Thursday or Friday, another shortwave pushing along upper flow will bring the next round of precipitation to the area. Guidance still hasn't found agreement, so kept the blend in the forecast. && .Aviation...(00Z TAF Issuance) Issued at 737 PM EDT Fri Jun 18 2021 IMPACTS: Showers and thunderstorms possible Saturday morning. DISCUSSION: A W-E oriented boundary across central IL/IN will be the focus of convection this evening with a line a showers and storms expected to move south through central KY Saturday morning. Potential for heavy rain and strong convective winds exists with this convection that could reduce VIS to MVFR and possibly to IFR in the heavier storms. Latest guidance suggests the best time frame for storms will be from roughly 19/12Z through 19/15Z affecting HNB, SDF, and LEX. Another round of showers and thunderstorms is possible after 20/00Z. CONFIDENCE: Medium confidence in timing of thunderstorms. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...Flash Flood Watch through Saturday morning for INZ078-079. KY...Flash Flood Watch through Saturday morning for KYZ032-033. && Mesoscale...BJS Short Term...13 Long Term...KDW Aviation...CG
Hazardous weather outlook, Jun 18, 9:24 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Louisville KY 924 PM EDT Fri Jun 18 2021 KYZ026-027-053>056-061>067-070>078-081-082-200130- Ohio-Grayson-Larue-Marion-Boyle-Garrard-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Hartford, Leitchfield, Hodgenville, Lebanon, Danville, Lancaster, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 924 PM EDT Fri Jun 18 2021 /824 PM CDT Fri Jun 18 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will likely return to the region Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times Saturday through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076-083-084-089>091-KYZ023>025-028>030-038>041-045>049-057-200130- Orange-Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge- Meade-Hardin-Bullitt-Jefferson-Spencer-Anderson-Woodford-Fayette- Nelson-Washington-Mercer-Jessamine-Clark-Madison- Including the cities of Paoli, Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville, Louisville, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, and Richmond 924 PM EDT Fri Jun 18 2021 /824 PM CDT Fri Jun 18 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible overnight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall. Small hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ077-092-KYZ031-034>037-042-043-200130- Washington-Clark-Oldham-Shelby-Franklin-Scott-Harrison-Bourbon- Nicholas- Including the cities of Salem, Jeffersonville, La Grange, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle 924 PM EDT Fri Jun 18 2021 ...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 3 AM EDT SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall tonight. Hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times tonight through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ078-079-KYZ032-033-200130- Scott-Jefferson-Trimble-Henry- Including the cities of Scottsburg, Madison, Bedford, Milton, and New Castle 924 PM EDT Fri Jun 18 2021 ...SEVERE THUNDERSTORM WATCH 281 IN EFFECT UNTIL 3 AM EDT SATURDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms will be possible overnight. A few strong to severe storms could produce gusty or locally damaging winds and torrential rainfall. Hail will be possible as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will remain possible Saturday through Monday. Some of the stronger storms could produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Monday. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BJS
In the hours before
Special weather statement, Jun 18, 10:03 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
1003 PM EDT Fri Jun 18 2021
KYZ036-037-190230-
Scott-Harrison-
1003 PM EDT Fri Jun 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTT AND SOUTHWESTERN
HARRISON COUNTIES...
At 1003 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles south of Williamstown to 16
miles west of Cynthiana to 8 miles southeast of Owenton. Movement was
southeast at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Georgetown, Stamping Ground, Sadieville, Longlick, Alberta,
Skinnersburg, Stonewall, Moon Lake Estates, Muddy Ford and Great
Crossing.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3837 8445 3828 8443 3828 8444 3825 8442
3822 8442 3820 8441 3820 8442 3819 8460
3834 8474 3836 8473 3837 8471 3843 8462
3850 8455
TIME...MOT...LOC 0203Z 317DEG 37KT 3848 8454 3844 8458 3843 8475
SCHOETTMERSpecial weather statement, Jun 18, 10:17 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
1017 PM EDT Fri Jun 18 2021
KYZ043-190245-
Nicholas-
1017 PM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NICHOLAS COUNTY...
At 1017 PM EDT, a strong thunderstorm was located 10 miles northeast
of Cynthiana, moving southeast at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Carlisle, Jackstown, Ellisville, Pleasant Valley, Headquarters,
Moorefield, Myers, Barefoot, Weston and Morning Glory.
LAT...LON 3819 8398 3822 8398 3820 8399 3822 8401
3821 8403 3824 8406 3826 8406 3827 8410
3829 8410 3837 8419 3846 8410 3842 8400
3843 8395 3836 8392 3836 8389 3835 8390
3836 8387 3831 8383
TIME...MOT...LOC 0217Z 311DEG 41KT 3847 8413
CGSpecial weather statement, Jun 18, 10:59 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
1059 PM EDT Fri Jun 18 2021
INZ078-079-KYZ032-190330-
Jefferson-Scott-Trimble-
1059 PM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON...
NORTHEASTERN SCOTT AND NORTHWESTERN TRIMBLE COUNTIES...
At 1058 PM EDT, a strong thunderstorm was located 10 miles northeast
of Scottsburg, moving southeast at 20 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Madison, Hanover, Smyrna, Kent, Wakefield, Volga, North Madison,
Deputy, Madison Municipal Airport and Five Points.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3881 8532 3868 8546 3878 8572 3883 8566
3882 8564 3882 8561 3885 8561 3885 8557
3888 8557
TIME...MOT...LOC 0258Z 298DEG 19KT 3879 8564
SCHOETTMERSpecial weather statement, Jun 18, 11:20 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
1120 PM EDT Fri Jun 18 2021
INZ079-KYZ032-190345-
Jefferson-Trimble-
1120 PM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON AND NORTHERN
TRIMBLE COUNTIES...
At 1120 PM EDT, a strong thunderstorm was located near Madison,
moving southeast at 25 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Madison, Bedford, Hanover, Smyrna, Milton, Kent, Brooksburg,
Middlefork, Volga and North Madison.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3878 8520 3869 8520 3870 8522 3873 8524
3874 8527 3874 8533 3863 8523 3862 8523
3860 8521 3859 8522 3858 8521 3855 8523
3870 8557 3886 8548
TIME...MOT...LOC 0320Z 299DEG 20KT 3869 8539
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:56 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 34 min |
| Jun 18, 10:03 PM EDT | Special Weather Statement | LMK | Scott | 27 min |
| Jun 18, 10:17 PM EDT | Special Weather Statement | LMK | Nicholas | 28 min |
| Jun 18, 11:20 PM EDT | Special Weather Statement | LMK | Trimble | 25 min |
| Jun 18, 11:48 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 27 min |
| Jun 19, 12:22 AM EDT | Flash Flood Warning | LMK | Trimble | 6 hr |
| Jun 19, 12:28 AM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jun 19, 12:48 AM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Jun 19, 1:05 AM EDT | Flash Flood Warning | LMK | Henry | 6 hr |
| Jun 19, 1:14 AM EDT | Special Weather Statement | LMK | Harrison, Scott | 31 min |
| Jun 19, 1:46 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Harrison, Scott | 44 min |
| Jun 19, 1:51 AM EDT | Flash Flood Warning | LMK | Henry | 5 hr |
| Jun 19, 2:28 AM EDT | Areal Flood Advisory | LMK | Franklin, Scott | 3 hr |
| Jun 19, 7:53 AM EDT | Special Weather Statement | LMK | Trimble | 37 min |
| Jun 19, 8:27 AM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham | 33 min |
| Jun 18, 10:29 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 31 min |
| Jun 18, 10:59 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jun 18, 11:39 PM EDT | Flash Flood Warning | LMK | Jefferson | 6 hr |
| Jun 18, 11:50 PM EDT | Special Weather Statement | LMK | Orange, Washington | 25 min |
| Jun 19, 12:12 AM EDT | Special Weather Statement | LMK | Scott | 33 min |
| Jun 19, 1:07 AM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 19, 7:15 AM EDT | Special Weather Statement | LMK | Clark, Crawford, Dubois, Orange, Scott, Washington | 45 min |
| Jun 19, 11:30 AM EDT | Special Weather Statement | LMK | Dubois, Orange, Washington | 45 min |
| Jun 19, 12:02 PM EDT | Special Weather Statement | LMK | Harrison | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2021Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.